English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51510/86705 (59%)
Visitors : 8269610      Online Users : 88
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/67438

    Title: On the "Fair" Games Problem for the Weighted Generalized Petersburg Games
    Authors: Lin, Kuang-hsien;林光賢;Chen, T. G.;陳天進;Yang, L. H.;楊珍惠
    Contributors: 淡江大學國際企業學系
    Date: 1993-03
    Issue Date: 2013-06-13 11:22:10 (UTC+8)
    Publisher: Taipei: Mathematical Society of the Republic of China
    Relation: Chinese Journal of Mathematics=中國數學雜誌 21(1), pp.21-31
    Appears in Collections:[國際企業學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback